A complete classification of the isolated singularities for nonlinear elliptic equations with inverse square potentials
Author(s)
Bibliographic Information
A complete classification of the isolated singularities for nonlinear elliptic equations with inverse square potentials
(Memoirs of the American Mathematical Society, no. 1068)
American Mathematical Society, c2013
Available at / 10 libraries
-
No Libraries matched.
- Remove all filters.
Note
"Volume 227, number 1068 (fourth of 4 numbers), January 2014"
Bibliography: p. 83-85